Identification scheme for switched linear systems in presence of bounded noise - Normandie Université Access content directly
Journal Articles International Journal of Modelling, Identification and Control Year : 2019

Identification scheme for switched linear systems in presence of bounded noise

Abstract

This paper proposes an online switched linear system identification algorithm based on a modified outer bounding ellipsoid algorithm. It alternates between estimating discrete states and system parameters. This algorithm can be adapted to solve offline identification as well as MIMO system identification. Some geometric intuition is also provided. Simulation results show that the algorithm has improvement in both estimation error and computation time over existing algorithms.
No file

Dates and versions

hal-03345237 , version 1 (15-09-2021)

Identifiers

Cite

Abdelhak Goudjil, Mathieu Pouliquen, Eric Pigeon, Olivier Gehan. Identification scheme for switched linear systems in presence of bounded noise. International Journal of Modelling, Identification and Control, 2019, 33 (1), pp.76-88. ⟨10.1504/IJMIC.2019.103967⟩. ⟨hal-03345237⟩
23 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More